# SDR CA091206002

- Difficulty date: November 24, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Condition: Failed
- Location: Slats
- Part time: 13,573 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLT CREW REPORTED A SLAT FAIL CAUTION MSG IN FLIGHT.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MX REPORTED THAT 2 TORQUE INDICATORS WERE TRIPPED ON THE RT WING AND ONE ON THE LT WING.  RT WING, OTBD SLAT, INBD ACTUATOR REPLACED AND ACFT RETURNED TO SERVICE.
